# SDR VNAA0710020

- Difficulty date: October 31, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 9,162 hours, 9,349 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE TO THE CAPTAIN SIDE WINDSHIELD ON SHORT FINAL.  MAINTENANCE INSPECTED AND FOUND POSSIBLE DELAMINATION TO THE WINDOW.  MAINTENANCE COMPLIED WITH INSPECTION OF LEFT HAND WINDSHIELD AND FOUND TO BE SURFACE DISCOLORATION ONLY IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 56-11-01-210-801.  AIRCRAFT WAS RELEASED FOR SERVICE.
